# SDR AALA950807

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Part number: GMA15
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PASSENGER SEATS 20H AND 21H INOPERATIVE.  REPLACED FUSE AT EMERGENCY EXIT LIGHT POWER PACK FOR PASSENGERS SEATS 20H AND 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
